Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 15, NWS Milwaukee, WI

April 30, 2020Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 30, 2020, 9:52 PM CDT for Racine County, Wisconsin. It took effect at May 1, 2020, 1:00 AM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 9:52 PM CDT (02:52 UTC)
In effect from
May 1, 2020, 1:00 AM CDT
Expired
May 2, 2020, 7:00 AM CDT
In force
30 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River at Burlington (BRGW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

452 
WGUS43 KMKX 010252
FLWMKX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
952 PM CDT Thu Apr 30 2020

...The National Weather Service in Milwaukee/Sullivan WI has issued 
a Flood Warning for the following rivers in Wisconsin...

  Fox River Lower At Burlington affecting Racine County.


WIC101-011500-
/O.NEW.KMKX.FL.W.0015.200501T0600Z-200502T1200Z/
/BRGW3.1.ER.200501T0600Z.200501T1200Z.200502T0600Z.NO/
952 PM CDT Thu Apr 30 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Warning for
  the Fox River Lower At Burlington.
* From late tonight to Saturday morning.
* At 7:50 PM CDT Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 11.1 feet tomorrow morning. 
  It will then fall below flood stage early Saturday morning.
* Impact...At 11.0 feet, Floodwaters affect parts of Riverside Park 
  in Burlington. Floodwaters cover a portion of Brever Road about 4 
  miles south of Burlington.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Fri  Sat  Sun  Mon   
Burlington      11.0  9.0   10.90 7 pm 4/30   11.1 10.7 10.2 9.8   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Burlington      10.9  7 pm 4/30         0.59       11.10 7 pm 5/01   





&&

LAT...LON 4277 8832 4277 8812 4269 8815 4262 8813
      4262 8832 4267 8838

$$

GEHRING
2 follow-up statements
307 
WGUS83 KMKX 010853
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
353 AM CDT Fri May 1 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Root River At Franklin affecting Milwaukee County.

  Fox River Lower At Burlington affecting Racine County.

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.

  Root River Canal At Raymond affecting Racine County.


WIC079-012100-
/O.EXT.KMKX.FL.W.0013.000000T0000Z-200501T2155Z/
/FRKW3.1.ER.200430T0815Z.200430T2015Z.200501T0955Z.NO/
353 AM CDT Fri May 1 2020

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Root River At Franklin.
* Until this afternoon.
* At 2:00 AM CDT Friday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage later 
  this morning and continue falling to 3.0 feet Thursday evening.
* Impact...A low spot on Oakwood Road in southern Milwaukee County 
  is flooded. Other flooding effects are confined mainly to 
  agricultural land.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 am...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Franklin        8.0   7.0   8.14  2 am 5/01   7.2  6.3  5.4  4.6   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Franklin        8.52  3 pm 4/30         0.23       8.20  1 am 5/01   





&&

LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

WIC101-012100-
/O.CON.KMKX.FL.W.0015.000000T0000Z-200502T1200Z/
/BRGW3.1.ER.200501T0625Z.200501T1200Z.200502T0600Z.NO/
353 AM CDT Fri May 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fox River Lower At Burlington.
* Until Saturday morning.
* At 7:50 PM CDT Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.1 feet 
  this morning. It will then fall below flood stage just after 
  midnight tonight.
* Impact...At 11.0 feet, Floodwaters affect parts of Riverside Park 
  in Burlington. Floodwaters cover a portion of Brever Road about 4 
  miles south of Burlington.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 am...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Burlington      11.0  9.0   10.90 7 pm 4/30   11.0 10.6 10.1 9.7   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Burlington      10.9  7 pm 4/30         0.59       11.10 7 pm 5/01   





&&

LAT...LON 4277 8832 4277 8812 4269 8815 4262 8813
      4262 8832 4267 8838

$$

ILC097-WIC059-012100-
/O.CON.KMKX.FL.W.0014.000000T0000Z-200505T0000Z/
/NMSW3.1.ER.200331T2330Z.200501T0745Z.200504T1800Z.NO/
353 AM CDT Fri May 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fox River Lower Near New Munster.
* Until Monday evening.
* At 3:00 AM CDT Friday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest around 12.4 feet this morning. It 
  will then fall below flood stage early Monday afternoon.
* Impact...At 12.2 feet, Water is up to the first floor levels of 
  some homes in the Town of Wheatland and Village of Salem Lakes 
  area along Riverside Drive and Shorewood Drive.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 am...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
New Munster     11.0  10.0  12.39 3 am 5/01   12.3 11.8 11.3 10.8  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     12.4  2 am 5/01         1.4        12.45 1 pm 5/01   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

WIC101-012100-
/O.CON.KMKX.FL.W.0012.000000T0000Z-200502T0925Z/
/RAYW3.1.ER.200429T2145Z.200430T2130Z.200501T2125Z.NO/
353 AM CDT Fri May 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Root River Canal At Raymond.
* Until late tonight.
* At 2:00 AM CDT Friday the stage was 10.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 3.3 feet by next Thursday.
* Impact...At 10.6 feet, floodwaters cover a baseball diamond on 6 
  Mile Road. There is extensive flooding to lowland and agricultural 
  land in the Town of Raymond.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 am...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Raymond         9.0   7.0   10.38 2 am 5/01   8.1  6.1  5.2  4.5   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Raymond         10.57 4 pm 4/30         0.36       10.50 1 am 5/01   





&&

LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
      4279 8803 4282 8803

$$

MBK
201 
WGUS83 KMKX 011545
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
1045 AM CDT Fri May 1 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Root River Canal At Raymond affecting Racine County.

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Fox River Lower At Burlington affecting Racine County.

  Root River At Franklin affecting Milwaukee County.

WIC101-011645-
/O.CAN.KMKX.FL.W.0015.000000T0000Z-200502T1200Z/
/BRGW3.1.ER.200501T0625Z.200501T1200Z.200502T0600Z.NO/
1045 AM CDT Fri May 1 2020

...The Flood Warning for the Fox River Lower At Burlington has been 
cancelled...

The Flood Warning is cancelled for
  the Fox River Lower At Burlington.
* At 6:30 AM CDT Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to fall to 8.6 feet Friday 
  morning.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Burlington      11.0  9.0   10.69 6 am 5/01   10.2 9.8  9.4  9.2   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Burlington      10.9  7 pm 4/30        -0.01       10.60 1 pm 5/01   





&&

LAT...LON 4277 8832 4277 8812 4269 8815 4262 8813
      4262 8832 4267 8838

$$

WIC079-011645-
/O.CAN.KMKX.FL.W.0013.000000T0000Z-200501T2155Z/
/FRKW3.1.ER.200430T0815Z.200430T2015Z.200501T0955Z.NO/
1045 AM CDT Fri May 1 2020

...The Flood Warning for the Root River At Franklin has been 
cancelled...

The Flood Warning is cancelled for
  the Root River At Franklin.
* At 9:00 AM CDT Friday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to fall to 3.0 feet Friday 
  morning.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Franklin        8.0   7.0   7.76  9 am 5/01   6.8  5.8  5.0  4.2   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Franklin        8.52  3 pm 4/30        -0.67       7.70  1 pm 5/01   





&&

LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
      4281 8795 4285 8806

$$

ILC097-WIC059-020345-
/O.EXT.KMKX.FL.W.0014.000000T0000Z-200504T1200Z/
/NMSW3.1.ER.200331T2330Z.200501T1430Z.200504T0600Z.NO/
1045 AM CDT Fri May 1 2020

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Fox River Lower Near New Munster.
* Until Monday morning.
* At 10:00 AM CDT Friday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Monday morning and continue falling to 9.1 feet Friday morning.
* Impact...At 12.2 feet, Water is up to the first floor levels of 
  some homes in the Town of Wheatland and Village of Salem Lakes 
  area along Riverside Drive and Shorewood Drive.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
New Munster     11.0  10.0  12.44 10 am 5/01  11.9 11.3 10.8 10.3  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     12.45 9 am 5/01         0.84       12.40 1 pm 5/01   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

WIC101-020345-
/O.CON.KMKX.FL.W.0012.000000T0000Z-200502T0925Z/
/RAYW3.1.ER.200429T2145Z.200430T2130Z.200501T2125Z.NO/
1045 AM CDT Fri May 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Root River Canal At Raymond.
* Until late tonight.
* At 9:00 AM CDT Friday the stage was 10.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 3.2 feet Friday morning.
* Impact...At 10.1 feet, This level is the 20 percent chance flood 
  meaning there is a 20 percent chance in any given year of the 
  river reaching this level. Floodwaters cover a baseball diamond on 
  6 Mile Road. There is extensive flooding to lowland and 
  agricultural land.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Raymond         9.0   7.0   10.03 9 am 5/01   6.8  5.6  4.8  4.2   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Raymond         10.57 4 pm 4/30         -0.4       9.40  1 pm 5/01   





&&

LAT...LON 4286 8803 4286 8798 4282 8796 4280 8796
      4279 8803 4282 8803

$$

PATTERSON

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 30, 9:25 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 30, 9:25 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
925 PM CDT Thu Apr 30 2020

.UPDATE...

Winds have calmed this evening and the lake breeze is all but gone
from obs. As we continue through the overnight hours, clear skies
and calm winds will cause overnight temperatures to approach the
mid 30s in spots. Areas of frost will be possible during the early
morning hours before sunrise tomorrow.

&&

.MARINE...

Winds will remain light overnight and into tomorrow as high
pressure moves in from the west. Winds will be out of the W-NW
before becoming S-SW during the afternoon hours on Friday. Light
winds will generally continue in the near shore through the
weekend, although some gusts to 15 to 20 kts are possible in the
open waters during the late morning and afternoon hours on
Saturday.

Waves will diminish from 1 to 3 ft during the overnight hours to
less than 1 ft during the day tomorrow in the nearshore. Waves in
the open waters will diminish from 4 to 6 ft to less than 1 ft
during the same time period.

&&

.PREV DISCUSSION... (Issued 631 PM CDT Thu Apr 30 2020)

UPDATE...

Of note, a lake breeze has developed this afternoon. Cooler
conditions and NE winds will be likely to the east of it as we go
into the early evening. It should progress as far west as
Jefferson County before washing out this evening.

AVIATION(00Z TAFS)...

Gusty north winds have begun to diminish this evening. Of note, a
late afternoon/early evening lake breeze has developed and should
progress west past Waukesha this evening before washing out.
Light winds are expected overnight, before becoming southeast to
south on Friday. A lake breeze could develop again tomorrow
afternoon and pass over the eastern terminals. Mostly clear skies
tonight will give way to some middle to high clouds Friday
afternoon.

PREV DISCUSSION... (Issued 345 PM CDT Thu Apr 30 2020)

SHORT TERM...

Tonight Through Friday Night...Forecast Confidence Is Medium.

Clouds have exited the eastern parts of the area, with mostly
clear skies expected tonight into Friday morning. Gusty north
winds, with some northeast winds near the lake, will gradually
weaken by early this evening. Light winds are expected tonight,
with weak high pressure moving through.

Some middle level frontogenesis response and warm air advection
moves through the region Friday afternoon and night. However,
moisture in the low levels is rather meager per area forecast
soundings. Thus, kept just low PoPs in the far northern and
northwestern areas for this period. Mild temperatures into the
middle 60s are expected inland on Friday, with onshore winds
keeping areas near the lake cooler.

LONG TERM...

Saturday And Sunday...Forecast Confidence Is Medium.

A weak trough of low pressure will be exiting the area early
Saturday morning. There could be a lingering shower or two early,
but otherwise the day should be dry. There remains a good shot at
70, but the extent of the warmth will depend largely on how
quickly clouds exit behind the departing trough.

Models are looking a little stronger with offshore winds, so may
see the warmer temps reach the lake. Sunday looks pleasant per
latest models, with some sunshine and highs around 70 again,
rounding out a fairly nice weekend.

Monday Through Thursday...Forecast Confidence Is Medium.

Cooler conditions are likely to return early next week.
Temperatures will be at least a few degrees below normal, with
some showers likely returning by Monday night into Tuesday. Its
looking dry Wednesday, with more rain possible Thursday. Temps may
return back to around normal by Thursday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 10 PM CDT this evening for LMZ645-646.

&&

Update...CMiller
Tonight/Friday and Aviation/Marine...Wood
Friday Night through Thursday...DDV
Hazardous weather outlook, Apr 30, 3:51 PM CDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
351 PM CDT Thu Apr 30 2020

WIZ046-047-051-052-056>060-062>072-012100-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
351 PM CDT Thu Apr 30 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Minor flooding on some rivers in southeast Wisconsin will
continue tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Minor flooding on some rivers in southeast Wisconsin will
continue through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-012100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
351 PM CDT Thu Apr 30 2020

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Gusty north to northeast winds and elevated waves will linger into
this evening. A Small Craft Advisory is in effect until 7 PM CDT
north of North Point Lighthouse, and until 10 PM CDT this evening
south of there.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-012100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
351 PM CDT Thu Apr 30 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Gale Warning remains in effect until 7 PM CDT this evening across
the southern open waters, for north gales to 35 knots. High waves
will subside tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

No hazardous weather is expected at this time.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Apr 30, 4:19 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT THU APR 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     LAKESHORE FLOOD  1 N RACINE              42.74N 87.78W
04/30/2020                   RACINE             WI   BROADCAST MEDIA

            ALMOST ALL OF NORTH BEACH WAS REPORTED
            UNDERWATER DURING THE OVERNIGHT HOURS
            WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.
            ABOUT HALF OF THE BEACH WAS STILL UNDERWATER
            THURSDAY MORNING.

&&

WOOD

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.